| Model Number |
638BL28 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190)
| Date of Event |
09/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 6 80r28, serial/lot #: (b)(4), ubd: 05-nov-2022, udi#: (b)(4).Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that six months following the implant of this 28mm mitral annuloplasty band, the band was explanted and replaced with a 28mm annuloplasty ring.Immediately following the implant of the ring, it was explanted and replaced with a 27mm bioprosthetic valve.The reasons for explanting the ring and the original band are unknown.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received additional information indicating that the 28mm mitral annuloplasty band was explanted due to severe regurgitation.The subsequent 28mm annuloplasty ring was explanted due to residual severe regurgitation.No additional adverse patient effects were reported. patient code and evaluation method code updated.If information is provided in the future, a supplemental report will be issued.